# SDR 04FDEA00623

- Difficulty date: March 10, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP (WING SIDE) I/B HINGE BRACKET I/B ACTUATOR HOLE FOUND   CORROSION.  COMPLIED WITH FEDEX EA 1-5750-75298 - WINGS - OUTBOARD TRAILING EDGE FLAPS, INBOARD HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS, - REPAIR.
